Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 107, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 1, 2015, 11:22 AM CDT for Dickson County, Houston County, Humphreys County, Tennessee. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2015, 11:22 AM CDT (16:22 UTC)
- Expired
- Jul 1, 2015, 11:45 AM CDT
- In force
- 23 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dickson County, TN, Houston County, TN, Humphreys County, TN
The radar
The Ft Campbell radar (KHPX), 71 km from the middle of the area, began a volume at 16:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 9:35 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 1, 9:35 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 935 AM CDT WED JUL 1 2015 .UPDATE...FOR MORNING DISCUSSION. && ,DISCUSSION... WITH AN MCS BEARING DOWN ON THE MID-STATE THIS MORNING AND THE FACT IT LOOKS LIKE THERE IS NOTHING TO STOP ITS CONTINUATION... HAVE BUMPED POPS ACROSS MIDDLE TN ACCORDINGLY. AS THESE THUNDERSTORMS MOVE CLOSER TO MIDDLE TN...EXPECTATION IS FOR ADDITIONAL DEVELOPMENT TO OCCUR...SOME OF WHICH COULD BE STRONG EARLY THIS AFTERNOON. 1500-2000 J/KG CAPE VALUES AND THE MCS CREATING ITS OWN SUSTAINABLE ENVIRONMENT OF BULK SHEAR VALUES IN THE 30-35KT RANGE MEANS THERE WILL BE A MARGINAL WIND THREAT...ALONG WITH HAIL AND PERIODS OF BRIEF HEAVY RAIN IN SOME OF THE STRONGER CELLS. I ALSO ADDED A LITTLE RESOLUTION TO THE WX GRIDS THROUGH THE AFTERNOON AND INTO THE EVENING AS IT LOOKS LIKE WE WON'T BE COMPLETELY BLANKETED WITH RAINFALL THROUGH THE NEXT 24 HOURS. WE COULD GET A BRIEF RESPITE IN THE 9 PM TO 3 AM TIME FRAME BEFORE ANOTHER MCS DEVELOPS UPSTREAM IN THE NW FLOW ALOFT AND HEADS TOWARDS THE MID-STATE FOR THE EARLY MORNING HOURS ON THURSDAY. UPDATES ARE OUT. UNGER && .AVIATION...12Z TAF DISCUSSION. MID STATE WILL BE UNDER THE INFLUENCE OF A NORTHWEST FLOW ALOFT FOR NEXT SEVERAL DAYS WITH A SERIES OF SHORT WAVES TRANSIENT WITHIN THE FLOW TRIGGERING SHOWERS AND TSTORMS JUST ABOUT ANYTIME OF DAY OR NIGHT. SOME STORMS COULD BE STRONG WITH GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 27
Hazardous weather outlook, Jul 1, 5:03 AM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 503 AM CDT WED JUL 1 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-021015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 503 AM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL ACROSS ALL OF MIDDLE TENNESSEE. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MIDDLE TENNESSEE LATER THIS MORNING THROUGH THE AFTERNOON. ADDITIONAL SHOWERS AND STORMS MAY SPREAD INTO THE AREA FROM THE NORTHWEST AFTER MIDNIGHT. A FEW STORMS MAY BE STRONG OR SEVERE WITH DAMAGING WINDS THE MAIN THREAT. IN ADDITION...AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY SEE HEAVY RAINFALL AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL ACROSS ALL OF MIDDLE TENNESSEE. A COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE ACROSS MIDDLE TENNESSEE ON THURSDAY...WITH ANOTHER ROUND OF SHOWERS AND STORMS AFFECTING THE AREA ON FRIDAY. A FEW STORMS MAY BE STRONG OR SEVERE WITH DAMAGING WINDS THE MAIN THREAT. IN ADDITION...AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY SEE HEAVY RAINFALL AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... REPORTS FROM SPOTTERS MAY BE NEEDED TODAY...THURSDAY...AND FRIDAY. SHAMBURGER
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:47 AM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 28 min |
| Jul 1, 11:10 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 35 min |
| Jul 1, 11:35 AM CDT | Special Weather Statement | OHX | Perry | 25 min |
| Jul 1, 11:45 AM CDT | Special Weather Statement | OHX | Dickson | 30 min |
| Jul 1, 12:07 PM CDT | Special Weather Statement | OHX | Davidson | 23 min |
| Jul 1, 12:18 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 27 min |
| Jul 1, 12:35 PM CDT | Special Weather Statement | OHX | Williamson | 25 min |
| Jul 1, 12:43 PM CDT | Special Weather Statement | OHX | Marshall | 32 min |
| Jul 1, 12:58 PM CDT | Special Weather Statement | OHX | Marshall | 32 min |
| Jul 1, 1:08 PM CDT | Special Weather Statement | OHX | Bedford | 37 min |
| Jul 1, 1:27 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 33 min |
| Jul 1, 1:47 PM CDT | Severe Thunderstorm Warning | OHX | Coffee | 28 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.